# SDR SWAA2025010877419

- Difficulty date: December 14, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 867 BETWEEN STRINGER 2R TO STRINGER 3R AT PASSENGER CABIN 2024-763721<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 867 BETWEEN STRINGER 2R TO STRINGER 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET 66; REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 867 BETWEEN STRINGER 2R TO STRINGER 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET 66; REV A. SEE INDIVIDUAL SIGN OFF BELOW
